# SDR ASAA2020110633515

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,458 hours, 14,707 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010, NR 2 ENGINE FOUND 9 PLATFORMS AND 3 SPACERS WORN BEYOND LIMITS.  GROUNDED-YES.  REMOVED AND REPLACED 9 PLATFORMS AND 3 SPACERS ON ENGINE NR 2, REF T/C 78472010.
